# SDR CALA9800908

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERIOR CRACKS ON VERTICAL FIN LEADING EDGE FORWARD OF PITOT TUBE AROUND COUNTER SINK. DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 55-01, FIGURE 2.
